# SDR SWAA2021061076062

- Difficulty date: May 23, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 20,885 hours, 9,378 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR BOARD 232 DF HAS EDGE DAMAGE / REMOVED AND REPLACED FLOORBOARD PER AMM 53-21-00.
